# SDR UPS96805860

- Difficulty date: March 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N797UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45897
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corrosion
- Location: Fs 759-781
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, MAINTENANCE REPORTED SEAT TRACK NR 1 HAS CORROSION DAMAGE AND CRACKS AT FS 759-781, LBL 55.  REPLACED TRACK SECTION PER SRM 53-2-3.
